Social Anxiety Support Forum banner

1 - 9 of 9 Posts

·
Registered
Joined
·
654 Posts
Discussion Starter · #1 ·
My doctor perscribed this for me earlier this week but I'm not sure about the way it seems to be effecting me. I feel tired by about 3:00 and while sleeping I experience very disorderly and confused dreams. I've also expereinced nausia and dizziness.

Has anyone experienced symptoms similair to this and did they improve or get worse over time?
 

·
Banned
Joined
·
776 Posts
I have been on it for the last 3 days, been depressed for a long time and finally decided to go see a GP on Friday. So far I haven't noticed any real side effects. I'm only on 20mg, are you on a higher dose?
 

·
Registered
Joined
·
2,022 Posts
I take half a 20mg pill.

Been doing so for about five years and have no complaints, all the side effects went away
completely after about 3-4 months. Without it I'd probably be hiding under a rock.
 

·
Registered
Joined
·
192 Posts
I have been on it, ......I couldn't tolerate it. My anxiety went through the roof, I had lockjaw (prolonged spasm of jaw muscles, gnashing of teeth), felt depersonalized and nauseous.


Don't be discouraged though, .....different strokes for different folks!! What works for some people can be disastrous for others.
 

·
Registered
Joined
·
582 Posts
I side effects should pass in a week or two, i felt the same on them at the start but after about 3 weeks all the side effects went away. Any meds i have taken for depression have had similar side effects but they normally subside once your body gets used to the drug and the changes to your body. If it is really bothersome try splitting the pill in half or 1/4's and work your way up to the prescribed dose.
 

·
Banned
Joined
·
232 Posts
these are common side effects, I would drop the dose to 5 for a while by cutting the tablet in half

remember that everyone reacts differently to antidepressants
 

·
Registered
Joined
·
544 Posts
Citalopram/Celexa was I think the second anti-depressant I tried. I remember for the first week I had very weird dreams, and ideas going through my mind. Which funnily enough I never really experienced so much with any of the other SSRIs. It did go away after a week or so though. I had to quit taking it for other reasons.
 
1 - 9 of 9 Posts
Top